LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Flagyl and heartburn?

 - UBBFriend: Email this page to someone!    
Author Topic: Flagyl and heartburn?
ladeedah
LymeNet Contributor
Member # 21642

Icon 1 posted      Profile for ladeedah     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi all. I am at month 8 of treatment and have been put on new meds.

2 weeks Flagyl 250mg at 3x a day.

Then the next 2 weeks off and on Ceftin at 500mg 2x a day.

Mixed with 2 nystain 2x a day at all times. And 1 week of Diflucan when I am on my second week of Flagyl.

So this is day one and only one dose of Flagyl and I have really bad heartburn. Is this normal?

Does it have to do with it being the generic version?

I am also a little shaky so I don't know if its a herx or not.

Any help much appreciated.

Posts: 134 | From NY | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
TF
Frequent Contributor (5K+ posts)
Member # 14183

Icon 1 posted      Profile for TF     Send New Private Message       Edit/Delete Post   Reply With Quote 
Metronidazole (flagyl) can cause "epigastric distress" or heartburn, based on Mosby's Medical Drug Reference.

Maybe you could call your pharmacist for ideas on how to combat this.

Mosby's also says it may cause GI upset and to take it with food.

Posts: 9931 | From Maryland | Registered: Dec 2007  |  IP: Logged | Report this post to a Moderator
ladeedah
LymeNet Contributor
Member # 21642

Icon 1 posted      Profile for ladeedah     Send New Private Message       Edit/Delete Post   Reply With Quote 
I am also having a hard time sleeping and started with vaginal itching, which from what I read, are both side effects. Do you think the brand name might not cause some of that?

I never really had that on any other abx...

Posts: 134 | From NY | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.